# SDR 06FDEA1357

- Difficulty date: April 10, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 31,967 hours, 27,372 cycles
- Engine: Ge CF680
- Engine time: 28,276 hours, 21,486 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 FUEL FILTER CLOG CAME ON ON T/O ROLL.  RELEASED FOR SERVICE PER MEL/CDL: 73-36-03-01.  NR 1 FUEL CLOG LIGHT(S) INOP.  VERIFY AND RECORD IN AML/EAML THAT FILTER HAS BEEN CHECKED FOR CONTAMINATION ONCE EACH FLIGHT DAY.  CHECKED FILTER PER A310 AMM CH 73-12-03.  UPDATED MPN 45D29, CPN 7310226 QTY 1.  REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW 73-34-11-4-04.  RAN ENGINES IN REFERENCE TO JRH.  FUEL PRESS DIFF, PRESSURE SWITCH OPS CHECKS AND LEAK CHECKS GOOD.
